# SDR ASOA97070

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN BOUND IAH-DFW, EXPERIENCED FLAP CONTROL FAULT.  CREW ATTEMPTED TO RESET PER POH PROCEDURES WITH NO SUCCESS.  CREW DECLARED AN EMERGENCY AND LANDED AT DFW WITHOUT FURTHER INCIDENT.  DFW MX REMOVED AND REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR AND REQUESTED A TEST FLIGHT OF 1 HOUR MINIMUM DURATION AND 15 FLAP CYCLES.  TEST FLIGHT AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
